# SDR 2014FA0000004

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N723JA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20088
- Aircraft time: 2,960 hours, 1,489 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88056A010102
- Part serial: 218
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE FAULT, AUTO PRESSURE FAULT, CAS DURING FLIGHT.  MAINTENENCE FOUND AUTOMATIC ACTUATOR MOTOR ON PRIMARY OUTFLOW VALVE INOPERATIVE.  UNIT REMOVED,  INSPECTED AND TESTED ON UNIT INSTALLED.  CHECKED GOOD.  ACFT RETURNED TO SERVICE.
